# SDR QR9R2025031700005

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9833
- Aircraft time: 3,146 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4278
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIRECTIONAL CONTROL ACTUATOR FAILED IN FLIGHT WHILE CONDUCTING A VMC APPROACH. CREW RETURNED TO AIRFIELD AND CONDUCTED AN AIRBUS RESET IN AN ATTEMPT TO CLEAR FAILURE WITHOUT SUCCESS. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14.
